# SDR 2003FA0000763

- Difficulty date: July 9, 2003
- Submitted: August 4, 2003
- Operation: General aviation
- Aircraft: N2456Q
- Make and model: Cessna T206H
- Aircraft serial: T20608273
- System (JASC): 3240 · Landing Gear Brake System
- Part: B-Nut
- Condition: Cracked
- Location: Brake Line
- Part time: 25 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING SB 03-53-02, FOUND 5 EA (B NUTS) CRACKED, DUE TO OVERTORQUE ON BRAKE LINES.  SEG ATTACHED IPC PAGES AND LOCATION OF DAMAGED (B NUTS) NUMERED 1 THRU 5.  AC TT 0025.1.  LEFT AND RIGHT BRAKES.
